Berger, T. orcid.org/0000-0002-5207-6221 and Klosin, K. (2020) Deformations of Saito-Kurokawa type and the Paramodular Conjecture. American Journal of Mathematics, 142 (6). pp. 1821-1875. ISSN 0002-9327
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2020 Johns Hopkins University Press. This is an author-produced version of a paper subsequently published in American Journal of Mathematics. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Funding Information: | Funder Grant number Engineering and Physical Science Research Council (EPSRC) EP/R006563/1 |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 10 Oct 2019 10:32 |
Last Modified: | 24 Nov 2020 11:23 |
Status: | Published |
Publisher: | Johns Hopkins University Press |
Refereed: | Yes |
Identification Number: | 10.1353/ajm.2020.0052 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:150254 |